# SDR DL757100279

- Difficulty date: October 23, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1440 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LOWER BILGE INTERCOSTAL HAS CORROSION ON INBD AND OTBD SIDES BETWEEN STA 1420 AND STA 1440 BETWEEN S-28R AND S-29R CP53-156-011 / REMOVED AND REPLACED INTERCOSTAL AT SAA SAT REF NON ROUTINE CARD 137745
